Alert archive / Louisiana / Wind Advisories in 2013
Wind Advisory 25, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Dec 21, 2013, 5:24 AM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Dec 21, 2013, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2013, 5:24 AM CST (11:24 UTC)
- In effect from
- Dec 21, 2013, 8:00 AM CST
- Expired
- Dec 21, 2013, 6:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 885 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
077 WWUS74 KLCH 211124 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 524 AM CST SAT DEC 21 2013 ...BREEZY SOUTHERLY WINDS EXPECTED TODAY... .GUSTY SOUTHERLY WINDS WILL STRENGTHEN THIS MORNING AS A AN AREA OF LOW PRESSURE DEEPENS OVER TEXAS. THESE STRONG WINDS WILL DIMINISH THIS EVENING AS THIS LOW MOVES NORTHEAST...DRAGGING A COLD FRONT THROUGH THE AREA. LAZ033-041>045-052>055-073-074-TXZ215-216-212100- /O.NEW.KLCH.WI.Y.0025.131221T1400Z-131222T0000Z/ ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...LAKE CHARLES... SULPHUR...JENNINGS...WELSH...LAKE ARTHUR...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY... HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY 524 AM CST SAT DEC 21 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...STRONG WINDS WILL DEVELOP BY MID-MORNING AND CONTINUE THROUGH LATE THIS AFTERNOON. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH POSSIBLE. * IMPACTS...TRUCKS AND OTHER HIGH PROFILE VEHICLES SHOULD USE CAUTION ESPECIALLY ON EAST TO WEST ORIENTED ROADS. BOATERS ON AREA LAKES SHOULD ALSO BE ALERT TO ROUGH AND DANGEROUS CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 24
1 follow-up statement
645 WWUS74 KLCH 211544 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 944 AM CST SAT DEC 21 2013 ...STRONG SOUTHERLY WINDS ACROSS THE AREA... .LARGE DIFFERENCES-IN-PRESSURE SEPARATE THE BERMUDA HIGH PRESSURE SYSTEM FROM A COLD FRONT ACROSS TEXAS. STRONG AND GUSTY SOUTHERLY WINDS IS THE RESULT. WINDS WILL DECREASE WHILE SHIFTING NORTHWARD WITH PASSAGE OF TEXAS COLD FRONT THIS EVENING. LAZ027>032-TXZ180-201-259>262-220000- /O.EXA.KLCH.WI.Y.0025.000000T0000Z-131222T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-TYLER-HARDIN- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...JASPER... KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 944 AM CST SAT DEC 21 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...STRONG WINDS WILL DEVELOP BY MID-MORNING AND CONTINUE THROUGH LATE THIS AFTERNOON. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH POSSIBLE. * IMPACTS...TRUCKS AND OTHER HIGH PROFILE VEHICLES SHOULD USE CAUTION ESPECIALLY ON EAST TO WEST ORIENTED ROADS. BOATERS ON AREA LAKES SHOULD ALSO BE ALERT TO ROUGH AND DANGEROUS CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ033-041>045-052>055-073-074-TXZ215-216-220000- /O.CON.KLCH.WI.Y.0025.000000T0000Z-131222T0000Z/ ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...LAKE CHARLES... SULPHUR...JENNINGS...WELSH...LAKE ARTHUR...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY... HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR... ORANGE...VIDOR...BRIDGE CITY 944 AM CST SAT DEC 21 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...STRONG WINDS WILL DEVELOP BY MID-MORNING AND CONTINUE THROUGH LATE THIS AFTERNOON. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH POSSIBLE. * IMPACTS...TRUCKS AND OTHER HIGH PROFILE VEHICLES SHOULD USE CAUTION ESPECIALLY ON EAST TO WEST ORIENTED ROADS. BOATERS ON AREA LAKES SHOULD ALSO BE ALERT TO ROUGH AND DANGEROUS CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Dec 20, 11:55 PM CST, 5 hours 29 minutes earlier.
Area forecast discussion, Dec 20, 11:55 PM CST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1155 PM CST FRI DEC 20 2013
.DISCUSSION...
SEE AVIATION FOR 06Z TAF FORECAST PACKAGE.
&&
.AVIATION...
A CHALLENGING FORECAST IN TERMS OF TIMING OF BOTH THE FOG AND
MARINE LAYER OVERNIGHT AND THEN WHEN THE SYSTEM WILL MOVE THROUGH
TOMORROW. NEARLY ALL SITES ACROSS THE AREA HAVE IFR CEILINGS
ALREADY AND EXPECT IFR CONDITIONS TO CONTINUE THROUGHOUT THE
FORECAST PERIOD. CURRENT SURFACE OBSERVATIONS SHOW THE FRONT
MOVING FROM WEST TEXAS INTO CENTRAL TEXAS RIGHT NOW AND WILL
CONTINUE TO CROSS TEXAS OVERNIGHT. EXPECT THAT THE MARINE LAYER
WILL ENABLE FOG DEVELOPMENT OVERNIGHT MOST LIKELY PREDAWN AND WILL
DROP VISIBILITIES POSSIBLY TO LIFR CONDITIONS. AS DAY BREAKS
TOMORROW EXPECT THAT THE FRONT AND THE ASSOCIATED LINE OF STORMS
WILL FORM AND BEGIN TO IMPACT THE BEAUMONT TAF SITE. FROM THERE
HAVE INDICATED IN THE TAFS A TREND AS THE SYSTEM MOVES TOWARDS THE
EAST ACROSS THE FORECAST AREA CLEARING OUT BY 03Z TOMORROW FOR NEW
IBERIA AND LAFAYETTE. BEHIND THE FRONT STILL EXPECT IFR CEILINGS
TO PERSIST AND WITH SOME VISIBILITY RESTRICTIONS NEAR THE END OF
THE FORECAST PERIOD.
69
&&
.PREV DISCUSSION... /ISSUED 943 PM CST FRI DEC 20 2013/
DISCUSSION...
SFC ANALYSIS SHOWS THE COLD FRONT STRETCHING FROM THE MIDWEST
THROUGH THE MID-SOUTH TO THE ARKLATEX AND CNTL TX ATTM...MOVING
STEADILY SEWD THIS EVENING. WATER VAPOR IMAGERY SHOWS THE MAJOR
MID/UPPER-LEVEL STORM SYSTEM CROSSING NRN MEXICO ATTM. WEAK ENERGY
OUT AHEAD OF THIS SYSTEM IS COMBINING WITH THE COPIOUS GULF
MOISTURE NOTED IN REGIONAL 00Z SOUNDINGS TO PRODUCE SPOTTY LIGHT
SHOWERS ACROSS MAINLY THE NWRN 1/2 OF THE FORECAST AREA ATTM...
WITH BETTER COVERAGE NOTED UPSTREAM OVER THE LONE STAR STATE.
OTHER NOTE OF INTEREST TONIGHT IS THE CONTINUED STRONG SRLY WINDS
WITH SPEEDS OVER THE WRN 1/2 OF THE AREA RUNNING 10-15 KNOTS IN
MOST LOCATIONS...WITH GUSTS EXCEEDING 20 KNOTS IN SPOTS. MEANWHILE
SFC OBS ARE STARTING TO SHOW SOME REDUCED VISIBILITIES ALONG THE
UPPER TX COAST.
HAVING SAID ALL THAT...NOTHING REALLY NEEDS CHANGING THIS EVENING.
HIGHEST FORECAST AREA POPS OVERNIGHT ARE ACROSS THE NWRN 1/2 WHICH
CERTAINLY LOOKS GOOD BASED ON LATEST RADAR TRENDS. TEMPS DEWPOINTS
AND WINDS NEED MINOR TWEAKS AT MOST. INHERITED FORECASTS LOOK IN
GOOD SHAPE AS ARE SO NO UPDATE IS PLANNED ATTM.
25
MARINE...
INSERTED CAUTION HEADLINES FOR THE NEAR SHORE WATERS WEST OF
INTRACOASTAL CITY PLUS THE WRN INLAND LAKES AS 15-20 KNOT WINDS
ARE EXPECTED INTO SATURDAY MORNING OVER THESE WATERS.
25
PREV DISCUSSION... /ISSUED 330 PM CST FRI DEC 20 2013/
SYNOPSIS...
A NORTHERN PLAINS COLD FRONT WILL TRAVEL SOUTH AND EAST THROUGH
TEXAS...REACHING A SHREVEPORT THROUGH HOUSTON THROUGH BROWNSVILLE
LINE BY EARLY EVENING SATURDAY...BEFORE REACHING A NEW ORLEANS TO
TAMPICO LINE BY MIDNIGHT SUNDAY.
FURTHER UP...A DEEP TROUGH...EMBEDDED IN THE SOUTHERN STREAM OF THE
MIDLATITUDE WESTERLIES...WILL ENTER WEST TEXAS BY EARLY MORNING
SATURDAY...BEFORE REACHING CENTRAL TEXAS BY EARLY EVENING SATURDAY.
DISCUSSION...
SATURDAY SHAPING UP TO BE A SEVERE WEATHER DAY.
THE GFS COMPUTES A FRIENDLY ENVIRONMENT FOR SHOWERS AND
THUNDERSTORMS...INCLUDING HEAVY RAINFALL.
MOISTURE WILL BE COPIOUS.
THE ADVECTIVE MOISTENING RATE WITHIN THE BOUNDARY LAYER WILL BE
RUNNING ABOUT 1 G PER KG PER HOUR...CONCENTRATING LARGE SPECIFIC
HUMIDITIES (AROUND 16 G PER KILOGRAM) IN THE SURFACE LAYER. THE
PRECIPITABLE WATER (CUMULATIVE MOISTURE WITHIN THE AIR COLUMN) WILL
BE APPROACHING 2 INCHES (ABOUT 2.5 STANDARD DEVIATIONS ABOVE THE
30-YEAR BENCHMARK NORMALS).
INSTABILITY WILL BE ADEQUATE.
THE ROBUST LOW-LEVEL MOISTURE (AND SENSIBLE HEAT) ADVECTION WILL
BRING ABOUT DYNAMIC INSTABILITY (MIXED-LAYER CAPE VALUES WILL BE
RUNNING ABOUT 1000 J PER KG). THE ADVECTION INVERSION (AROUND THE
3000-FOOT LAYER) WILL WASH OUT BY MIDMORNING.
THE COMBINED LIFT WILL BE ADEQUATE.
THE FRONTAL LIFT WILL PHASE IN WITH MESO LIFT ATTENDING A DEEP
TROUGH (SOUTHWESTERLY JETSTREAK FOUND FORWARD OF TROUGH AXIS). IN
ADDITION...STRONG PRESSURE FALLS (ABOUT -3 MB PER 3 HOURS) WILL GIVE
AN ADDITION BOOST TO THE COMBINED LIFT.
FINALLY...THE SHEAR WILL BE ADEQUATE.
LOW-LEVEL SOUTHWESTERLY (OR FRONTWISE) SHEAR WILL TAKE ON A MORE
WESTERLY ORIENTATION IN THE AFTERNOON. THE CROSS-FRONT COMPONENT OF
THE SHEAR WILL INCREASE...SUGGESTING ORGANIZED CONVECTION.
DAMAGING WINDS (ALONG WITH ISOLATED TORNADOES) ARE POSSIBLE.
LOCALIZED FLOODING RAINS ARE LIKELY WITH THIS SYSTEM.
MARINE...
INCOMING CARIBBEAN AIR (DEWPOINTS NEAR 70 DEGREES) IS SLIDING OVER
COOLER NEARSHORE WATERS WHICH CHILL THE CARIBBEAN AIR TO SATURATION.
PATCHY DENSE SEA FOG IS THE RESULT.
IN ADDITION...LARGE DIFFERENCES IN PRESSURE SEPARATE THE BERMUDA
HIGH PRESSURE SYSTEM FROM FALLING PRESSURES ACROSS TEXAS. FRESH
SOUTHERLY WINDS ARE THE RESULT.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 65 76 54 71 41 / 30 80 30 10 10
KBPT 66 76 53 71 40 / 30 80 30 10 10
KAEX 66 79 52 70 39 / 30 80 50 10 10
KLFT 65 77 55 72 43 / 30 70 70 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20
TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
DENSE FOG ADVISORY UNTIL NOON CST SATURDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
SABINE LAKE...VERMILION BAY.
SMALL CRAFT EXERCISE CAUTION THROUGH SATURDAY MORNING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...SABINE
LAKE.
&&
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES
&&Hazardous weather outlook, Dec 20, 3:52 PM CST, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 352 PM CST FRI DEC 20 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 211200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 352 PM CST FRI DEC 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEA FOG IS POSSIBLE OVER THE COASTAL COUNTIES AND PARISHES TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MODERATE RISK FOR SEVERE WEATHER IS POSSIBLE OVER MOST OF SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS FOR SATURDAY. THE PRIMARY THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. A NORTHERN PLAINS COLD FRONT WILL MOVE THROUGH THE FORECAST AREA OVERNIGHT SATURDAY. HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTED FRONT ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-211200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 352 PM CST FRI DEC 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY AND A DENSE FOG ADVISORY ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY AND A DENSE FOG ADVISORY ARE IN EFFECT FOR SATURDAY MORNING. A NORTHERN PLAINS COLD FRONT WILL MOVE THROUGH THE FORECAST AREA OVERNIGHT SATURDAY. NUMEROUS PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE EXPECTED...ENDING WITH PASSAGE OF FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 2:49 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 56 min |
| Dec 21, 3:51 PM CST | Special Weather Statement | LCH | Allen, Beauregard, Rapides, Vernon | 54 min |
| Dec 21, 3:58 PM CST | Special Marine Warning | LCH | 92 min | |
| Dec 21, 4:23 PM CST | Special Weather Statement | LCH | Calcasieu | 52 min |
| Dec 21, 4:33 PM CST | Tornado Warning | LCH | Rapides, Vernon | 27 min |
| Dec 21, 4:42 PM CST | Special Weather Statement | LCH | Allen, Avoyelles, Evangeline, Jefferson Davis, Rapides | 63 min |
| Dec 21, 4:58 PM CST | Tornado Warning | LCH | Rapides | 32 min |
| Dec 21, 5:17 PM CST | Special Weather Statement | LCH | Cameron | 58 min |
| Dec 21, 11:00 AM CST | Special Weather Statement | LCH | Jasper, Tyler | 60 min |
| Dec 21, 2:39 PM CST | Special Weather Statement | LCH | Jasper, Newton | 66 min |
| Dec 21, 3:05 PM CST | Special Weather Statement | LCH | Jefferson, Orange | 55 min |
Nearby
Wind Advisories in Louisiana, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.